# SDR CA020327007

- Difficulty date: March 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,157 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bellows
- Part number: V51313842CR764
- Condition: Frozen
- Location: Dust Boot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WATER HAD FROZEN IN DUST BOOT AND RESTRICTED MOVEMENT OF LONGITUDINAL CONTROL ROD. BELOW HYDRAULIC PACK, ICE REMOVED, THAWED, DRIED OUT AND LIGHTLY SPRAYED WITH METHYL ALCOHOL TO REMOVE ANY FURTHER MOISTURE.
